# SDR IPXA2019061043071

- Difficulty date: May 25, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  FWD LOWER CARGO STA. 6-73 ABOVE LONGERON 43 L/H HORIZONTAL BEAM IS CRACKED AND CORRODED.REMOVED AND REPLACED CRACKED & CORRODED FWD LOWER CARGO HORIZONTAL BEAM AT STA. 6-73 ABOVE LONGERON 43L IAW MD-11 SRM 51-35-01 & 51-33-01. (MINOR)
